# SDR TSAA0653018

- Difficulty date: March 17, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Aircraft time: 46,213 hours, 57,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545777
- Condition: Cracked
- Location: Bs 929 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH SKIN CRACK AT BS 929 STR 24L.  A .04 INSURANCE MADE IAW SRM 53-30-3.  RIVET PATTERN LAID OUT AND DRILLED AND MANUFACTURED REPAIR DOUBLER, TRIPLER, AND 2 FILLERS PER SRM 53-30-3 FIG 48 DET XIX.  HFEC RIVET HOLES IAW BOEING NDT MANUAL 51-00-00 PT 6.  REPAIR COMPLETED.
